# SDR AALA20150726006

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 3,363 hours, 1,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 02031461201
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER MISSING AT AFT LT DOOR.  R & R EMER EXIT LIGHT ILLUMINATOR ASSEMBLY AT AFT LT DOOR IAW AMM 33-51-01.  SYS CHECKED NORMAL.
